# SDR CA960826079

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Casa C212CC
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: CA248003
- Condition: Worn
- Location: Steering
- Part time: 4,920 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING, A NOSE WHEEL SHIMMY DEVELOPED ALLOWING THE NOSE GEAR TO MAKE A SHARP RIGHT TURN BEYOND NORMAL STEERING LIMITS. THIS IN TURN ALLOWED THE STEERING RAM TO EXTEND TO THE END OF THE ACTUATOR, BREAKING OFF THE END OF THE ACTUATOR RESULTING IN HYDRAULIC POWER LOSS TO STEERING SYSTEM. THE PRESELECTOR VALVE, ACTUATOR, AND STEERING CABLES WERE REPLACED. SYSTEM THEN FUNCTIONED NORMALLY.
